Ask an expert
Question

14 Aug 2007

weight gain
ive been trying to gain weight in vain, ive been on the product called Ensure by Nestle. but i throw up after taking it and fresubin that you had suggested is not locally available, are their other vitamins i could take so as to add weight

Desperate
Answer 630 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Mimi
I think it is time that you have a medical checkup to see what is causing you not to gain weight and also why you vomit after using Ensure (possible milk allergy?). Also do consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area), to help you figure out why you fail to lose weight and to prescribe a diet that assists weight gain.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18602 votes
Vote